# SDR REXA2017030500321

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 25,369 hours, 24,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leg Assy
- Part number: 601R3170921
- Condition: Bent
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST FOR MAIN DOOR DOES NOT WORK, ALSO DOOR WILL NOT OPEN FROM INSIDE. OPERATED DOOR ASSIST IAW AMM 52-11-08 AND FOUND TO OPERATE NORMALLY. INSPECTED PAX DOOR AND FOUND SUPPORT LEG ASSY BENT AND STRIKES FUSELAGE WHEN DOOR RETRACTED. R&R SUPPORT LEG ASSY IAW AMM 52-11-13. DOOR LOCKS AND UNLOCKS AND OPENS NORMALLY AT THIS TIME. ACFT OK FOR SERVICE AT THIS TIME. P/N ON, OFF- 601R317092-1, NO S/N'S. P/N ON/OFF-NAS322C11-0151, NO S/N'S.
